# SDR CALA2022022800517

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27295
- Aircraft time: 101,515 hours, 23,959 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 19242090001
- Condition: None
- Location: E1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, O

## Discrepancy

CONTROL EICAS MESSAGE (L,R) GEN OFF DISPLAYED. (01=L,02=R) GEN O FF LGT ON AND (FAILED TO RESET, GEN RESET THEN RETRIPPED) 01 RESET L GEN AND IT  TRIPPED  AGAIN. PERFORMEDVISUAL INSPECTION OF LEFT IDG. LEFT IDG FEEDER CABLES BE PLACED ON MEL. LEFT IDG PLACED ON MEL2400P. DDP CW SHOWS EVIDENCE OF OVERHEAT. (SEE ATTACHED IMAGES). REQUEST IDG DISPATCH DESK: 26   NAME: NESS                 DATE: 27-FEB-22- NOC      DESK: 757  NAME: DEVORE               DATE: 27-FEB-22- MEL 2400P APPROVED FOR THE LEFT GENERATOR. PERFORMED DDP, IDG DISCONNECTED. HMG OPS CHECK GOOD IAW AMM 24-25-00/501. LIGHT LENS COVERS INSTALLED
